# SDR DL757031106

- Difficulty date: December 18, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 21,908 hours, 9,965 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Condition: Overheated
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

FLIGHT ATTENDANT REPORTED, SMOKE, HAZE AND HEAT FROM 1ST CLASS LAV.  FOUND WATER HEATER OVERHEATING AND SMELL OF BURNING PLASTIC.  REPLACED HEATER.
